Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACE SURGICAL INFINITY IHEX IMPLANT; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACE SURGICAL INFINITY IHEX IMPLANT; DENTAL IMPLANT
Model Number
205110
Medical Device Problem Code
Osseointegration Problem (3003)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Failed to integrate.
Additional Manufacturer Narrative
Implant failed to osteointergrate.
New Search
Submit an Adverse Event Report
Brand Name
INFINITY IHEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
ACE SURGICAL
1034 pearl street
brockton MA 02301
Manufacturer
(Section G)
ACE SURGICAL
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key
16436498
Report Number
1287163-2023-02130
Device Sequence Number
14234708
Product Code
DZE
UDI-Device Identifier
00614950004805
UDI-Public
00614950004805
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K102981
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
02/24/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
205110
Device Catalogue Number
205110
Device Lot Number
22020073
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/23/2023
Initial Report FDA Received Date
02/24/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
74 YR
Patient Sex
Male